# SDR ABXA20211123123

- Difficulty date: November 23, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 90,325 hours, 22,869 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SPOILERS DISCRETE AND EICAS MESSAGE CAME ON DURING PUSHBACK. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE PERFORMED OPERATIONAL TEST IAW B767 AMM 27-61-00. OPS CHECK GOOD.AIRCRAFT RETURNED TO SERVICE
